# SDR SWIA202265994

- Difficulty date: April 28, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON - RADIUSED LEADING EDGE WORN INTO BASE METAL     (C-CHECK RO 7/8/2022)    REMOVED AND REPLACED LEFTHAND WING AILERON LEADING EDGE SKIN P/N: CC670-13052-3 IAW CRJ 700 SRM 51-42-21-001-001-A01 / SRM 51-42-13-001-001-A01 AND DWG CC670-13000 REV D. (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASKCARD 51-900-1002-SKY.
